MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT231416
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medical history includes but is not limited to: hypertension, arteriosclerotic coronary artery disease, heart failure, arthritis, atrial fibrillation, stage 2 kidney disease, diabetes mellitus, stented coronary artery.Patient medications include but are not limited to: albuterol, pantoprazole, diclofenac, furosemide, potassium chloride, prevastatin, trazodone, metoprolol, ibuprofen, metformin, spironolactone, multivitamin.According to the instructions for use (ifu) for the gore® excluder® aaa endoprosthesis; adverse events that may occur include, but are not limited to: endoleak.
 
Event or Problem Description
On (b)(6) 2015, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses.On (b)(6) 2020, the patient underwent reintervention for a type ii endoleak with aneurysm enlargement (amount unknown) and a gore® aortic extender component was placed proximally, along with two gore® contralateral leg components to reline the graft system.The patient tolerated the procedure and the endoleak was resolved.
 
Additional Manufacturer Narrative
H6: code 213- a review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10347973
Report Number2017233-2020-01068
Device Sequence Number14247616
Product Code MIH
UDI-Device Identifier00733132622382
UDI-Public00733132622382
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Model NumberRLT231416
Device Catalogue NumberRLT231416
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age84 YR
Patient Weight112